MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 4K UHD LCD MONITOR

SHIRAKAWA OLYMPUS CO., LTD. 4K UHD LCD MONITOR
Model Number OEV321UH
Medical Device Problem Codes No Display/Image (1183); Output Problem (3005); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the unit failed the power on test, with no green power light, no functional response, no image, and a faulty main board (mb 1251) observed was traced to component failure.The date of event is unknown.Additional information will be provided if available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer returned the monitor, an olympus asset with no reported complaint.During the evaluation, the unit failed the power on test, with no green power light, no functional response, no image, and a faulty main board (mb 1251) observed.There was no patient involvement.

Brand Name
4K UHD LCD MONITOR
Common Device Name
MONITOR
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25368686
Report Number3002808148-2026-19147
Device Sequence Number10610208
Product Code GCJ
UDI-Device Identifier04953170418723
UDI-Public04953170418723
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberOEV321UH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown